MAUDE Adverse Event Report: ZHONGSHAN A&J MEDICAL EQUIPMENT DRIVE; ROLLATOR

ZHONGSHAN A&J MEDICAL EQUIPMENT DRIVE; ROLLATOR
Model Number RTL 10266 BK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who reported that she "caught her left middle finger in the braking mechanism.She managed to disengage her finger however it was bleeding profusely onto the floor." the end user bandaged her finger herself, and reported that healing was progressing normally.Drive is currently investigating the incident, including attempting to retrieve the product to inspect it.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
ZHONGSHAN A&J MEDICAL EQUIPMENT
3 shenghui s. rd.
nantou town
zhongshan city, gungdong
CH 
MDR Report Key14977597
Report Number2438477-2022-00042
Device Sequence Number14695785
Product Code ITJ
UDI-Device Identifier00822383505305
UDI-Public822383505305
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/11/2022
Report Date (Section F) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRTL 10266 BK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/08/2022
Device Age9 MO
Event Location Other
Date Report to Manufacturer05/30/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight73 KG
Date Report Sent to FDA07/11/2022